advertisement
Question
Posted by: Gesiggie | 2010/04/06

Trepeline and Cipralex?

I am taking 50mg of Trepeline and 5mg Cipralex at night in stead of the 12,5mg Stillnox and Aterax. Now I have pains in my lower back and it feels like kidney pains.

could this be the reason? is the Cipralex and Trepeline a good combination?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

I have never combined those two drugs, and I'm not sure what the reasoning was for your doc choosing to combine them - you'd need to ask him directly. But I don't see why they would cause the back pain you describe - your doc would have to check out other more likely causes of such back pain.
Trepiline is a sedative drug which can indeed help one to sleep, and is also useful in managing pain problems. I'm no sure that Cipralex is so useful in helping one to get to sleep in the sense of being usefully sedative, but its lso an antidepressant, and would improve sleep if the sleep disturbance was due to depression.
YOu are much better being off the Aterax, which is a very old drug I don't like to see used.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: cybershrink | 2010/04/07

I have never combined those two drugs, and I'm not sure what the reasoning was for your doc choosing to combine them - you'd need to ask him directly. But I don't see why they would cause the back pain you describe - your doc would have to check out other more likely causes of such back pain.
Trepiline is a sedative drug which can indeed help one to sleep, and is also useful in managing pain problems. I'm no sure that Cipralex is so useful in helping one to get to sleep in the sense of being usefully sedative, but its lso an antidepressant, and would improve sleep if the sleep disturbance was due to depression.
YOu are much better being off the Aterax, which is a very old drug I don't like to see used.

Reply to cybershrink

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement